Accessibility navigation


A generalized collectively compact operator theory with an application to integral equations on unbounded domains

Chandler-Wilde, S. N. and Zhang, B. (2002) A generalized collectively compact operator theory with an application to integral equations on unbounded domains. Journal of Integral Equations and Applications, 14 (1). pp. 11-52. ISSN 1938-2626

[img]
Preview
Text - Published Version
· Please see our End User Agreement before downloading.

297kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1216/jiea/1031315433

Abstract/Summary

In this paper a generalization of collectively compact operator theory in Banach spaces is developed. A feature of the new theory is that the operators involved are no longer required to be compact in the norm topology. Instead it is required that the image of a bounded set under the operator family is sequentially compact in a weaker topology. As an application, the theory developed is used to establish solvability results for a class of systems of second kind integral equations on unbounded domains, this class including in particular systems of Wiener-Hopf integral equations with L1 convolutions kernels

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32642
Publisher:Rocky Mountain Mathematics Consortium

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation